Top answers from doctors based on your search:
Disclaimer

what is ac stands for in cheratussin ac

A 52-year-old member asked:
Dr. Bahman Omrani
16 years experience Pain Management
AC = Codeine : Never use this medication without a proper doctor's prescription.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 57-year-old female asked:
Dr. Peter Lydon
38 years experience General Surgery
Cough suppressant: This is a prescription cough suppresant that contains codeine. It needs to be prescribed by a physician and use care with it since it can cause respir ... Read More
2
2 thanks
A 8-year-old male asked:
Dr. Rodney Pollary
46 years experience Pediatrics
Dosage mistakes : Mistakes happen. There is enough safety buffer in the doses you gave for your child to be fine. The best resource for these questions in the future ... Read More
2
2 thanks
A 46-year-old member asked:
Dr. Marius Frasie
25 years experience Internal Medicine
NO: It has codeine, it is a cough supressant.
A 55-year-old member asked:
Dr. David Astrachan
36 years experience ENT and Head and Neck Surgery
Yes: Yes it is.
A 59-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes you can: but both are for cough, if no improvement, you better see a heathcare professional, good luck
1
1 thank
A 33-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Not recommended: Using these medications together can increase your risk of seizures, breathing problems, tremors, and other side effects. If you have questions about ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Eric Goldstein
21 years experience Pediatrics
Cheratussin AC: Cough syrups in general are not frequently recommended in pediatrics. Cheratussin ac in particular contains codeine, a narcotic, and can only be used ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Yes: The first med you took contained codeine and you almost certainly took too low a dose as evidenced by the fact that you are still coughing. More impor ... Read More
A 41-year-old male asked:
Dr. Zachary Veres
17 years experience Family Medicine
Cough meds: That shouldnt be a problem as long as you watch how much of each you take and dont take them together directly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month